# SDR DALA2025030201588

- Difficulty date: February 25, 2025
- Submitted: March 2, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,259 hours, 28,920 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Le Flaps
- Part time: 75,251 hours, 28,583 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6594678) L/E FLAP TRANSIT LIGHT INDICATION DURING ELEVATOR CHECKOUT WHEN FLT CNTRL AB SWITCHED TO STDBY RUD POSITION - A/C PITCHED DOWN. REMOVED AND REPLACED LE CRUISE DEPRESSURIZATION VLV IAW B737 AMM 27-81-52. RESEATED RECESSED PIN ON CONNECTOR D1010 IAW B737 SWPM 20-61-11. PERFORMED SATISFACTORY OPS CHECKS IAW B737 AMM 27-81-00. LE SLATS / FLAPS NO LONGER DRIVE DOWN W/ STDBY RUD TURNED ON.
